# SDR HEEA0010578

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Vta Actuator
- Part number: 7665001802102
- Condition: Failed
- Location: M/R Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VTA ACTUATOR WILL NOT FUNCTION.  INOPERATIVE.
